# SDR CA110616001

- Difficulty date: June 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 9,404 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Nlg Actuator
- Part time: 10,600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK, MX TECH FOUND THE NLG RETRACT ACTUATOR TOP MOUNT ATTACHMENT LUG HAD BROKEN AWAY FROM THE AIRFRAME.  ACFT WAS REMOVED FROM SERVICE PENDING FULL INVESTIGATION. THIS SDR IS OPEN UNTIL INVESTIGATION/REPAIR IS COMPLETED.
